Skip to Main content Skip to Navigation


...
hal-02536375v1  Journal articles
Eliane BécacheMaryna Kachanovska. Stability and Convergence Analysis of Time-domain Perfectly Matched Layers for The Wave Equation in Waveguides
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2021
...
hal-01801394v2  Journal articles
Patrick JolyMaryna KachanovskaAdrien Semin. Wave propagation in fractal trees. Mathematical and Numerical Issues
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2019, 14 (2), ⟨10.3934/nhm.2019010⟩
...
hal-03164619v1  Journal articles
Patrick CiarletMaryna Kachanovska. A mathematical study of a hyperbolic metamaterial in free space
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, In press
...
hal-01647185v1  Journal articles
Maxence CassierPatrick JolyMaryna Kachanovska. Mathematical models for dispersive electromagnetic waves: An overview
Computers & Mathematics with Applications, Elsevier, 2017, 74 (11), pp.2792-2830. ⟨10.1016/j.camwa.2017.07.025⟩
hal-02401033v1  Conference papers
Maxence CassierPatrick JolyMaryna Kachanovska. Mathematical models for dispersive electromagnetic waves
19w5209 - Herglotz-Nevanlinna Theory Applied to Passive, Causal and Active Systems, Oct 2019, Banff International Research Station, Banff, Canada
...
hal-02462264v3  Journal articles
Patrick JolyMaryna Kachanovska. Local transparent boundary conditions for wave propagation in fractal trees (I). Method and numerical implementation
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, In press
...
hal-02909750v2  Journal articles
Patrick JolyMaryna Kachanovska. Local transparent boundary conditions for wave propagation in fractal trees (ii): error and complexity analysis
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, In press